RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1296–1298 (Mi zvmmf5998)  

Scientific communications

Optimal bounding of matrices for the Strassen algorithm

M. M. Shul'ts

Gor'kii

Full text: PDF file (331 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 192–195

Bibliographic databases:

UDC: 518:512.25
MSC: Primary 65F30; Secondary 65K05, 90C10, 49M99
Received: 05.01.1976
Revised: 17.05.1976

Citation: M. M. Shul'ts, “Optimal bounding of matrices for the Strassen algorithm”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1296–1298; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 192–195

Citation in format AMSBIB
\Bibitem{Shu77}
\by M.~M.~Shul'ts
\paper Optimal bounding of matrices for the Strassen algorithm
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1296--1298
\mathnet{http://mi.mathnet.ru/zvmmf5998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455336}
\zmath{https://zbmath.org/?q=an:0376.65021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 192--195
\crossref{https://doi.org/10.1016/0041-5553(77)90021-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5998
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020